# SDR AALA20110117SJU02

- Difficulty date: January 15, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N635AA
- Make and model: Boeing 757223
- Aircraft serial: 24593
- Aircraft time: 63,578 hours, 22,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31D EMERGENCY LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR 31D EMERGENCY LIGHT.  OPS CHECK NORMAL.
